# SDR YENA2025102301054

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 86,286 hours, 31,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#195, HPN-MCO. "APPROACHIN 3000' PACKS DELIVERED STRONG MUSTY SMELL. INFLIGHT NOTIFIED CREW THAT ODOR WAS STRONG IN REAR OF AIRCRAFT AS WELL AS FRONT; PERFORMED INSPECTION ON APU, FOUND NO LEACKS. PERFORMED APU OPS TEST & RAN BOTH PACKS. NO SMELLS NOTED. " COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10, (AMBIENT AIR) PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE."
